# SDR SWIA201023893

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 14,465 hours, 8,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SECTIONS OF THE FLOOR EMERGENCY EXIT LIGHTS INOP.  (FLT 6552)  RELAMPED EMERGENCY LIGHTS.
